Vol. 101, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Point-countable k-systems and products of k-spaces

Yoshio Tanaka

Vol. 101 (1982), No. 1, 199–208
Abstract

In terms of products of k-spaces, we consider spaces having the weak topology with respect to a point-countable covering consisting of compact subsets.

Mathematical Subject Classification 2000
Primary: 54D50
Milestones
Received: 15 May 1981
Revised: 24 June 1981
Published: 1 July 1982
Authors
Yoshio Tanaka